Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Swollen feet with tightness and pain. Getting treated for gout. Medication side effects?

I went to the urgent care facilty because both of my feet were sollen but the left foot had a little tightness and pain. I had no other symtom I was doing find just the swellen would not go down after the movies. I was treated for gout . Tthe gout medcine made me severely nausea I had to stop taken it. my feet is still swollen. I contwted the doctor she was unavailable.
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and thanks for the query
The peripheral edema may be due to Gout, Heart Failure, Hypothyroidism or due to vascular problem. You need to be investigated in detail for that. Consult your Family physician and your investigation done. Meanwhile keep your leg raised that will help you to reduce the swelling.
You can try the alternative treatment for Gout or by altering the drug. The precaution you have to take are: Regular walking for 30-40 minutes per day, Low protein diet, High carbohydrate diet, Take plenty of water, stop alcohol completely and avoid whole pulses.
Hope this will help you.
Best Wishes
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor